# SDR AALA202110081724

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,349 hours, 28,390 cycles
- Engine: Iae V2527A5
- Engine time: 33,605 hours, 13,337 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: V2527A5
- Part serial: V15118
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 33,605 hours, 13,337 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE # 1 ECAM MESSAGES FOR COMPRESSOR VANE FAULT, ENGINE 1 FAIL AND EGT EXCEEDED  ENGINE SHUTDOWN IN FLIGHT. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHX SAFELY WITHOUT FURTHER INCIDENT. A REVIEW OF THE DFDR DATA NOTED THAT THE ENGINE ENCOUNTERED A STALL NEAR THE TOP OF THE CLIMB AND ENGINE PARAMETERS SHOW THAT N1 WENT SUB IDLE AND TRIGGERED A STALL ALERT. SHORTLY AFTER THE PILOTS PULLED THE TLA BACK ON THE ENGINE AND ABOUT 1 MINUTE LATER CLOSED THE FUEL VALVE.  EGT ROSE TO 713 FOR 21 SECONDS RESULTING IN AN AREA B EXCEEDANCE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
